# SDR SWAA2013120923114

- Difficulty date: October 25, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD SIDE Z STIFFENER AT 12:30 POSITION, FWD FLANGE ON STIFFENER, CRACKED IN FLANGE AT OUTER FLANGE TO DOME PAN ATTACH FASTENER.  REPAIRED Z STIFFENER IAW SWA EA.
